# SDR 9804699106

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400176
- Condition: Inoperative
- Location: E/E Compt
- Part time: 41,495 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CENTRAL AIR DATA COMPUTER BECAME INOPERATIVE.  FLIGHT CREW FOLLOWED COM PROCEDURES, RETURNED TO DTW, AND LANDED WITHOUT INCIDENT.  AFTER TEN MINUTES ALL FLIGHT INSTRUMENTS OPERATED NORMALLY.  MAINTENANCE REPLACED THE CENTRAL AIR DATA COMPUTER, OPERATIONAL CHECK OK.
